# SDR 9719739152

- Difficulty date: October 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8911E
- Make and model: Doug DC-9-14
- Aircraft serial: 45825
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Press Panel
- Condition: Cracked
- Location: Bs 110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L CHECK, FOUND CRACKS IN THE NOSE LANDING GEAR WHEEL WELL HORIZONTAL PRESSURE PANEL FS 110 AT THE INBOARD AND OUTBOARD VERTICAL FRAME ATTACH FITTINGS.  REPAIRED PER EA 91-151750.
